# SDR SWAA2022060807253

- Difficulty date: May 12, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN VERTICAL L ANGLE BS 692 RBL 0.5 WL 206.5. VERIFIED THE APPLICABILITY OF SRM 51-10-02-0G-0; REMOVED THE CRACKED VERTICAL L ANGLE BS 692 RBL 0.5 WL 206.5 DUE TO NO ALLOWABLE LIMITS FOR CRACKS IAW SRM 51-10-02-0G-0 AND SRM 51-40-02-0G-0;FORMED NEW VERTICAL L ANGLE BS 692 RBL 0.5 WL 206.5 MATERIAL USED 7075T0 CLAD ; 0.050' LOT#1457891-1 IAW DWG # 273A9112 ; SENT TO O.S.S FOR HEAT TREAT TO T73.APPLIED A CHEMICAL CONVERSION COATING AND PRIMER TO THE NEW VERTICAL L ANGLE BS 692 RBL 0.5 WL 206.5 IAW SOPM 20-41-01 ; INSTALLED THE NEW VERTICAL L ANGLE BS 692 RBL 0.5 WL 206.5 IAW SRM 51-40-02 AND DWG #273A9110;
